Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66530
Title: Efficient solution algorithm for finding spatially dependent reliable shortest path in road networks
Authors: Chen, BY
Lam, WHK 
Li, QQ
Keywords: Reliable shortest path
Spatial correlation
Travel time reliability
Route guidance systems
Issue Date: 2016
Publisher: John Wiley & Sons
Source: Journal of advanced transportation, Nov. 2016, v. 50, no. 7, p. 1413-1431 How to cite?
Journal: Journal of advanced transportation 
URI: http://hdl.handle.net/10397/66530
ISSN: 0197-6729
EISSN: 2042-3195
DOI: 10.1002/atr.1408
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Oct 16, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Oct 15, 2017

Page view(s)

21
Last Week
2
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.